... had heart palpitations, Day 4 I had increased heart rate, Day 5 increased heart rate was hire; HR changed within 5-10mins of taking nitrofurantoin. I have been just diagnosed with POTs, so I never know what will cause HR change
Macrobid - Has anyone ever reported fast heart rates/tachycardia with taking Nitrofurantoin? Day 3 I
Question posted by Tkayep13 on 20 Nov 2021
Last updated on 12 December 2021 by Vjbayke
I just finished my script after 7 days. The first two days I had rapid heartbeat, profuse sweating. After that I developed dizziness and 0% appetite and irritability. 7 Days of hell. The UTI cleared within 24 hrs though. The dizziness is still with me. So bad I can't look at television. Hopefully it leaves my system and I can enjoy a meal soon.
macrobid, arrhythmia, tachyarrhythmia, nitrofurantoin, postural orthostatic tachycardia syndrome, heart, heart rate, diagnosis
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.